# SDR DALA1209746313

- Difficulty date: February 16, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 7,484 hours, 910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND EMERGENCY PATH LIGHTS AT DOOR 4R, 5R & 5L MISSING.  MAINTENANCE REPLACED THE MISSING LIGHTS.  OPS CHECKED GOOD.
